Examples of infinitely based T-ideals
Fundamentalʹnaâ i prikladnaâ matematika, Tome 5 (1999) no. 1, pp. 307-312
Cet article a éte moissonné depuis la source Math-Net.Ru
In the paper an example of an infinitely based T-ideal is built. The given example is monomial.
@article{FPM_1999_5_1_a16,
author = {V. V. Shchigolev},
title = {Examples of infinitely based {T-ideals}},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {307--312},
year = {1999},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_1999_5_1_a16/}
}
V. V. Shchigolev. Examples of infinitely based T-ideals. Fundamentalʹnaâ i prikladnaâ matematika, Tome 5 (1999) no. 1, pp. 307-312. http://geodesic.mathdoc.fr/item/FPM_1999_5_1_a16/